Recurrent ischemic priapism: A rare adverse event after human chorionic gonadotropin treatment in a three years-old boy with cryptorchidism

Abstract

Adem Emrah Coguplugil, Ali Guragac, Salih Hamcan, Emin Aydur

We present the first case of human chorionic gonadotropin (hCG) induced recurrent ischemic priapism in a 3 years-old boy in the English literature. The patient underwent second right orchidopexy and hCG treatment (1500 IU twice a week for three weeks) was initiated the day after the operation. Twenty-three days after the last injection, he presented to our clinic with the complaint of painless erections. After the diagnosis of ischemic priapism, conservative management and oral diazepam therapy was initiated and the result was successful. hCG therapy may rarely cause recurrent ischemic priapism in children.

PDF

Share this article

Get the App

paper.io

agar io

wowcappadocia.com cappadocia tours
cappadocia-hotels.com cappadocia hotels
caruscappadocia.com cappadocia hotel
brothersballoon.com cappadocia balloon
balloon-rides.net cappadocia balloon flights

wormax io